This is a general question about my partners moods and medication.
My partner has bipolar and scitsophrenia (scizoaffective bipolar disorder) he is on a monthly antipsychotic injection and takes antidepressants. if he misses an anti depressant or it starts to wear off he becomes angry and aggitated. so he then takes his antidepressant to calm down. would be be better taking a mood stabiliser?
It is very difficult to comment regarding his state without examining him and knowing the current medications he has been taking as any psychiatric patient needs a careful and thorough evaluation before being prescribed any medications.
Since he has bipolar mood swings are very common in it and you have to learn to deal with it.Calm him down and make him relaxed.He should feel comfortable and should confide everything to you.Since you are very close to him understand that he can behave like this.Ask him to reduce smoking and alcohol.
Consider visiting his treating Physician for examination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Bipolar Disorder , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.